# SDR SWAA2023062163446

- Difficulty date: May 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661BB AFT FASTENER HOLES ARE CRACKING AROUND EDGES<DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-51-01-2R-1 PARA 4 B (2) TABLE 202.  REMOVED DAMAGE TO (52EA) FASTENER HOLES ALL TO A MEASURE OF .5'DIA; CLEANED; WITH NO CONTAMINATION NOTED IAW 51-70-04-2R-9 PARA 4 A-C.;[02] VALIDATED APPLICABILITY OF DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2 AND MEASUREMENTS TABLE.;[04] MIXED RESIN BMS8-301 CL1 LOT#JH2EAA8895 AND CHOPPED FIBERS AND APPLIED TO DAMAGED AREA IAW 51-70-04-2R-9 PAR 4 D-E.;[05] RESIN MIXTURE CURED THEN COMPLETED THE SURFACE PREPARATION & CLEANING PROCESS IAW SRM 51-70-04-2R-9 PARA 4. STEPS F-I. REF CAL TOOL HOT BONDER ID ATS2802 CAL DUE 10/2023;.USING BMS9-3 STYLE 1581 GLASS LOT 1522395-2 & BMS8-301/EA9390 RESIN LOT JH2EAA8895. FABRICATE D REPAIR PLIES; THEN LAID UP THE REPAIR; VACUUM BAGGED; LEAK CHECKED THEN SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4. STEPS J; K & L. REF CAL TOOL HOT BONDER ID ATS2802 CAL DUE 10/2023.;[09] REPAIR PLIES CURED IAW SRM 51-70-04-2R-9 PARA 4. M. PER GENERAL REPAIR SECTION SRM 51-70-04-2R-0 PARA 4. N. (2). FIGURE 214. PAGE 39. REF CAL TOOL HOT BONDER ID ATS2802 CAL DUE 10/2023. REQUEST POST REPAIR EXAMINATION IAW SRM 51-70-04-2R-9 PARA 4. O. COMPLETED REFINISHING OUTER SURFACE OF PANEL 661BB IAW SRM 51-70-04-2R-9 PAR 4.P.;[15] VERIFIED CORRECTIVE ACTION ITEMS 12-14.
